# SDR CA961231001

- Difficulty date: December 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 1003810061
- Condition: Failed
- Location: Nlg Downlock
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

(CAN) ON APPROACH, GEAR DOWN SELECTED WITH 3 GREENS.  WHEN FLAPS SELECTED BEYOND APPROACH SETTING OR WHEN POWER LEVERS WERE REDUCED BELOW 400 POUNDS TORQUE, GEAR WARNING HORN WOULD SOUND AND GEAR IN-TRANSIT LIGHT CAME ON.  NOSE GEAR DOWNLOCK MICROSWITCH NOT FULLY DEPRESSED.  WHEN HAND PRESSURE APPLIED TO STRIKER PLATE BOTH HORN AND IN-TRANSIT LIGHT WOULD GO OUT.  SWITCH ADJUSTED.
